# SDR USAA990954

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1330
- Part time: 46,058 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-3 CHECK VISUAL INSPECTION, FOUND CORROSION ON TOP OF CARGO FLOOR STRINGER STATION 1330 AT LBBL 15.5.  CORROSION LEVEL 2.  INSTALLED REPAIR ANGLE PER TR 53-10-01.  (M)
